# SDR SIMA20120804001

- Difficulty date: August 4, 2012
- Submitted: August 6, 2012
- Operation: Air carrier
- Aircraft: N519AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10131
- Aircraft time: 22,025 hours, 15,978 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 3892, CREW REPORTED THE LAST CEILING OVERHEAD EMERGENCY LIGHT WAS OUT.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED THE LIGHT BULB IAW MM 33-50-00.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
